# SDR UPS98826062

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37048412
- Condition: Damaged
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 505-E XRS 74.9. STRINGER 51 END FITTING HAS ELONGATED HOLE THROUGH FITTING'S WING SKIN.  INSTALLED BUSHING IAW DC8-SRM 51-1-25 AND REO 04389.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED NEW FITTING IAW 51-1-20D, DC8  SRM 51-1-11 AND DC8 SRM 51-3-0 AND REO-04389.
